# SDR FDEA200902230666

- Difficulty date: February 23, 2009
- Submitted: February 23, 2009
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 57,422 hours, 12,896 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: 32902781
- Part serial: 283
- Condition: Failed
- Part time: 29,081 hours, 6,574 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: J, A

## Discrepancy

PDIS: WHEN SELECTED WING ANTI-ICE ON DEPARTURE FROM LFPGR`CVD DISAG-ALERT.  RAN QRH PROCEDURES WHICH FAILED TO OPEN OR CLOSE RT WING ANTI-ICE VALVE STUCK IN TRANSIT.  DIVERTED TO LIMC.  DUMPED APPROX 125.000 LBS FUEL.  ON SYNOPTIC AIR PAGE CONFIRMED AMBER RT WING A/I VALVE.  READ ESC, PSC1 AND PSC 2 FAULT PRESENT, FROM ESC RESET RT A/I VALVE.  FOUND PSC-2 RATS TEST FAIL.  T/S IN PROGRESS.  REMOVED AND REPLACED RT WING A/I VALVE IAW AM.  ALSO, TESTED VALVE OPS ON SYNOPTIC PAGE.  PERFORMED SWAP OF PSC CONTROLLERS 1 AND 2, RATS OF BOTH COMPUTERS FOUND SATES.  ACFT IS OK FOR SERVICE.
